# SDR DALA1136310121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUSELAGE STA 427-434 S-37L, REPAIRED AS PER PRI490913-14AD REV.0 DATED 27APR2011 1515HRS, PRI490913-14AD REV.1 DATED 03MAY2011 1015HRS AND COMPLIED WITH ER/A490913-14AD REV.0 DATED 21MAY2011 0957HRS.
